# SDR VNAA0208038

- Difficulty date: August 24, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 17,111 hours, 14,745 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10764
- Condition: Discharged
- Location: Cabin
- Part time: 13,693 hours, 12,070 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY BATTERY  AT THE 4LK POSITION NEEDS REPLACED.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY  AT THE 4LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
